×

zbMATH — the first resource for mathematics

On matching methods in turning point problems. (English) Zbl 0142.34404

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] IWANO, M., AND Y. SIBUYA, Reduction of the order of a linear ordinary differ-ential equation containing a small parameter. Kdai Math. Sem. Rep. 15 (1963), 1-28. · Zbl 0115.07001 · doi:10.2996/kmj/1138844728
[2] SIBUYA, Y., Asymptotic solutions of a system of linear ordinary differential equations containing a parameter. Funkcialaj Ekvacioj 4 (1962), 83-113. · Zbl 0123.04902
[3] LANGER, R. E., The asymptotic solutions of linear ordinary differential equation of the second order, with special reference to a turning point. Trans. Amer. Math. Soc. 67 (1949), 461-490. · Zbl 0041.05901 · doi:10.2307/1990486
[4] MCKELVEY, R. W., The solutions of second order linear differential equatio about a turning point of order two. Trans. Amer. Math. Soc. 79 (1955), 103-123. · Zbl 0065.31801 · doi:10.2307/1992839
[5] TURRITTIN, H. L., Stokes multipliers for asymptotic solutions of a certain differential equation. Trans. Amer. Math. Soc. 68 (1950), 304-329. · Zbl 0037.06505 · doi:10.2307/1990447
[6] WASOW, W., Turning point problems for system of linear differential equations Part 1: The formal theory. Commun. Pure and App. Math. 14 (1961), 657-673. · Zbl 0106.29301 · doi:10.1002/cpa.3160140336
[7] WASOW, W., Turning point problems for systems of linear differential equations Part II: The analytic theory. Commun. Pure and App. Math. 15 (1962), 173-187. · Zbl 0142.34403 · doi:10.1002/cpa.3160150206
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.